hi. I had juweederm injection on my cheeks 3 years ago which ended up with bump on my right cheek and having asymmetric cheeks. and now after 3 years the volum has gone and I have a saggy cheek. I avoid looking myself in mirror. I am wondering if Hyaluronidase can be effective after 3 years.
How Can I Get Rid of my Asymmetric Cheeks?
Doctor Answers (5)
Sagging Cheek 3 Years after Juvederm
The sagginess of the cheek 3 years after Juvederm is not due to the Juvederm but normal aging. The area of sagginess can be filled by filler or facial fat grafting.
Improving the appearance of asymmetric cheeks
Hello, and sorry to hear about the issue you experienced following Juvederm treatment. It is unlikely any change in volume is due to the Juvederm, as it is a temporary filler that will last an average of 6-7 months, sometimes longer depending on the patient. Hyaluronidase would not be effective at this time, as there is no more filler left after 3 years. If you wish to improve the appearance of a sagging cheek, there are options available. I would recommend a consult with a board certified facial plastic surgeon to see what procedure would best suit your needs. Thank you and best of luck!
How do I get rid of Asymmetric cheeks 3 yrs after Juvederm
Most likely the Juvederm is gone after 3 yrs and you are 3 yrs older now, So some sagging occurs with age and time. Best to be evaluated for volume replacement in the area needed. This can be corrected with dermal fillers, fat grafting or a surgical procedure.
You might also like...
Juvederm for Asymmetric cheeks.
Hi Ely. Hyaluronic acid based products like Juvederm do not stay in the body for three years so hyaluronidase injections to dissolve it would do no good.
We would recommend considering further injections to correct the asymmetry or surgery such as a cheek implant. Good luck.
Web reference: http://www.celibre.com/juvederm.aspx
How Can I Get Rid of my Asymmetric Cheeks
Hyaluronidase only works on active HA filler. In this case, if it's been 3 years and you have saggy cheeks, then you have volume loss and no filler left, and hyaluronidase isn't going to do a thing. I would suggest you see a board-certified injector for an in-person consultation at this point. But I would advise that hyalurondase isn't going to help.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.